# SDR Q9DY202201120001

- Difficulty date: August 6, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767
- System (JASC): 3245 · Tire Tube
- Part: Washer
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L/H NOSE WHEEL WAS REPLACED IN CGN 08/05/21 AND LOG PAGE INDICATES THAT WASHER AND SPACER WERE VERIFIED (REF. LOG PAGE 938817/01). HOWEVER, AFTER THE NEXT FLIGHT CYCLE IT WAS IDENTIFIED L/H NOSE WHEEL WAS MISSING TANG WASHER. AFTER RESEARCH IT WAS FOUND THAT DURING REPLACEMENT, THE CS MISSED TO CONFIRM THAT THE AXLE WASHER, WAS INSTALLED AS IT WAS STILL STUCK AT THE OLD WHEEL. STAFF CONTINUED WITH THE INSTALLATION BUT DIDN´T NOTICE THE MISSING AXLE WASHER. TORQUE VALUES WERE REACHED WITHOUT ANY PROBLEMS, BUT THE MISSING AXLE WASHER WASN’T NOTICE ON THE FINAL CHECK EITHER. THE ERROR WAS SPOTTED AT STN AFTER THE NEXT FLIGHT CYCLE AND WHEEL AND WASHER WERE REPLACED. SEE ALSO TRACKING NO. # 2021CE254180 (UPS REPORT).
